# SDR AALA202406053151

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 53,211 hours, 26,501 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY ECAM ILLUMINATED MOMENTARILY AS PASSENGER CLOSED LAVATORY DOOR (AFT), INSPECTION SHOWED NO SMOKE OR FIRE IN THE LAVATORY. MAINTENANCE INSPECTED LAVATORY AND TESTED SMOKE DETECTORS IN LAVATORIES D AND E PER AMM 26-17-00 WITH NO ISSUES NOTED.
